# SDR SWAA070560

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 68,532 hours, 64,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6550570
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE SKIN CRACKED AT L2 DOOR UPPER AFT RADIUS CUTOUT.  REPAIRED SKIN PER SRM.
